# SDR FDEA201605201686

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,457 hours, 13,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lever
- Condition: Excess Play
- Location: Flap Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HARMONIC VIBRATION LASTED FOR 1 MIN WENT AWAY FOR 10 SECONDS & THEN CAME BACK.  VIBRATION WAS WORSE AT HIGHER SPEEDS, LEAST AT 290 KNOTS & BELOW.  VIBRATION FREQUENCY WAS MEDIUM & ENTIRE AIRFRAME WAS SHAKING.  DID NOT FEEL VIBE IN CONTROL COLUMN, NOR THROTTLES OR RUDDER PEDALS, VIBRATION INTENSITY WAS MILD TO MODERATE.  DURING INSPECTION OF FAIRINGS WITH FLAPS & SLATS UP, FOUND RT NR 2 FAIRING WITH EXCESSIVE PLAY COMPARED TO OTHERS.  DROPPED FLAPS TO INVESTIGATE & FOUND RT NR 2 OTBD FAIRING ROD & LEVER WITH EXCESSIVE PLAY.  DURING COMPARING NR 2 RT WITH LT NR 2, FOUND LT NR 2 MISSING RETAINING BOLT, 2 SLEEVES, 2 WASHERS, NUT & COTTER PIN, REF IPC 27-51-51-03 ITEMS 10 - 50.
